# SDR ABXA20230726151

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 94,072 hours, 24,208 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLEED ISLN VALVE EICAS MSG AFTER PUSH-BACK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE FOUND LH ISOL VALVE LOCKOUT PIN IN THE LOCKED DETENTS. ROTATED LOCK PIN TO UNLOCK DETAIN AND FOUND SYSTEM TO OPERATE NORMAL IAW B767 AMM 36-11-04. AIRCRAFT RETURNED TO SERVICE.
